# SDR DU4R2024022800013

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND R/H AILERON UPPER SKIN T/E, MID POINT, CRACKED, BENT AND CORRODED. S/O 634004 N/R 26596
